MAUDE Adverse Event Report: ARTHREX, INC. ROTATION LASSO, 90 DEG TIP; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. ROTATION LASSO, 90 DEG TIP; ORTHOPEDIC MANUAL SURG INSTR
Model Number ROTATION LASSO, 90 DEG TIP
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/09/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a surgery, the nitenol loop tore.Per complaint reporter there was no harm for patient, operator or third party.No further information was received.Update 19-feb-2026 - further information was received: it was reported that during the labrum refixation, the nitenol loop tore.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.

Brand Name
ROTATION LASSO, 90 DEG TIP
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24474577
Report Number1220246-2026-01081
Device Sequence Number9361143
Product Code LXH
UDI-Device Identifier00888867288652
UDI-Public(01)00888867288652(11)240601(17)290531(10)4058139131
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 02/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberROTATION LASSO, 90 DEG TIP
Device Catalogue NumberAR-6065-90
Device Lot Number4058139131
Was Device Available for Evaluation? No
Distributor Facility Aware Date02/09/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/09/2026
Initial Report FDA Received Date02/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown